Top
10
Doctor insights on: Causes Of Itchy Rash On Lower Side Of Face

Share
1

1
I have got this red spotty itchy rash under my cheek on the left side of my face, i was just wondering what it could be, what could have caused this?

I have got this red spotty itchy rash under my cheek on the left side of my face, i was just wondering what it could be, what could have caused this?

Many possibilities: There are many things that could cause an itchy rash, from allergic reactions to infections. It would be best if you could have a doctor look at the rash and he/she could direct treatment or diagnostic studies. ...Read more

Dr. Cornelia Franz
1,059 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


2

2
Really itchy rash on one side of face that was in the sun. What can I do to even out color and stop itch?

Really itchy rash on one side of face that was in the sun. What can I do to even out color and stop itch?

Depends: You should treat the symptoms with a mild topical steroid and see if that helps. If this is really one-sided then this may be a sun-sensitivity problem, meaning something other than a sunburn. The change in skin tone may even out with time. You should probably see your doctor. ...Read more

See 1 more doctor answer
3

3
What causes a itchy rash on face mostly nose and forehead?

What causes a itchy rash on face mostly nose and forehead?

Probably allergy: It could be something else. You need to be examined by a dermatologist who can then recommend treatment. ...Read more

4

4
I have an intensely itchy rash to one side of my face that is spreading quickly to my jawline and neck. It's happened before but i can't figure it out

I have an intensely itchy rash to one side of my face that is spreading quickly to my jawline and neck. It's happened before but i can't figure it out

Hives?: If the rash is spreading rapdily within hours, it is possibly hives, see an allergist, especially if it happened before. If the rash is spreading over days, it could be a contact allergy and I have seen such rashes as a reaction to plastic cellphone cases, if you hold the phone against your cheek. An allergist can help you figure it out. ...Read more

See 1 more doctor answer
6

6
I have a non itchy rash looking spot on my lower left side of my stomach. What could it be?

I have a non itchy rash looking spot on my lower  left side of my stomach. What could it be?

Many possibilities.: Skin problems can only be definitively diagnosed by physical exam so it is important to be see a doctor. Skin rashes can be caused by: fungal (ringworm), viral (molluscum ) and bacterial infections (syphillis), irritation (new clothing), allergic reactions (nickel), autoimmune disease (psoriasis), medications, genetic conditions, and trauma. You should be seen and get tested if necessary. ...Read more

See 1 more doctor answer
7

7
Will keflex cause a red itchy rash on your face after using it for two years?

Two years: Were you on this medication for two straight years? That could be a drug rash. Talk to your doctor about that. ...Read more

8

8
What can be the cause of an itchy rash on the side of the breast and a cough that has lasted for a few weeks?

What can be the cause of an itchy rash on the side of the breast and a cough that has lasted for a few weeks?

Unrelated: These two conditions are likely unrelated. You may try a Hydrocortisone cream on the rash but the cough, if present for more than 3 weeks, should be evaluated by your doctor. Occasionally a viral infection can cause both. ...Read more

9

9
Can taking dbol cause a red bumpy itchy rash on the lower half of your body above your private area?

Can taking dbol cause a red bumpy itchy rash on the lower half of your body above your private area?

WHY??: Why would you want to use an anabolic steroid? Was it prescribed by a Dr??? Or do you hope it will turn you into a fantastic hulk? What is the "rash" on the lower half of your body? If there is no medical indication for steroid therapy you should avoid it and ignore the exaggerated hype about any benefits. You should also see a dermatologist about the rash. ...Read more

10

10
I have itchy rash that started on my thighs about 3 to 4 weeks ago, and now it has developed on my face. What could be the cause? Could it be hiv

I have itchy rash that started on my thighs about 3 to 4 weeks ago, and now it has developed on my face. What could be the cause? Could it be hiv

No.: There are characteristic hallmarks of hiv, but "itchy rash" is not one of them. Most common causes would be virus, drug reaction, and allergy to something you came in contact with or ingested. Let a dermatologist evaluate you and tell you for sure. ...Read more

Dr. John Chiu
2,561 doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more


Dr. Doanh Nguyen
607 doctors shared insights

Itchy Rash (Definition)

Most itchy rashes are called eczema or dermatitis. Both are due to ...Read more